iHerb Customer Reviews
Savings of: $0.01 (0% off)
Not right for me
Posted by Health-Is-Wealth on Oct 19, 2013
I like that this formulation does not mega dose B6 (only 10 mg), though the mega doses of other B vitamins mean this formula is not right for me. Also don't understand the need to include magnesium laurate, calcium laurate - more unnecessary junk. If this review was helpful to you, please click YES below - thank you. For reviews of all the products I have purchased from iHerb, please click my username above.
Posted by Reviewer2421376 on Nov 08, 2012
I'd give it a minus if there was such a rating! Thorne claim they use a mix of GMO and non-GMO products! but REFUSE to confirm the status of any individual products, leaving customers blind! Well, buyer we ware! I suggest iherb drop this brand until they become willing to disclose the GMO status of their products!
Dangerous for me
Posted by beafawcett on Feb 11, 2016
i found that this product contains over 7000% of the RDA of thiamine. I also found it is possible get thiamine toxicity, which I did. i have used other Thoren products with lower amounts of these Vitamins. It seems absurd to have such huge doses in a single capsule, which made me VERY SICK. I really think this product has significant dangers and would suggest people be very careful about using it. It seesm to have been produced with the nonsensical idea that more is always better. seriously not happy.
Too soon to tell.
Posted by Reviewer1827508 on Aug 02, 2013
Too soon to tell.
More than vitamin B
Posted by 4947595956488964798 on Jul 11, 2014
This has large amounts of Niacin in it, which I have reactions to. I just wanted Vitamin B pills, not a host of other things added. Now I have to get rid of it.
Posted by 4632277916779075585 on Oct 25, 2015
I had jittery effect from these vitamins and hot flashes. Gave them to my aunt who didn't have any beneficial results. she caught a flue while taking them and they are supposed to rise your immune system.
buyer beware! ugly red rash
Posted by 4901397047411516378 on Dec 14, 2016
Wow I have taken basic b vitamin all my adult but I purchased Thorne at the advice of an APRN that thought this product would work great with me. Well, boy was the side effect terrible. Within 20 minutes of taking this pill my face, chest, arms and sides were covered in a hot extremely red rash! I was so nervous ... I took a Benadryl and prayed...and I was terrified because this happened while in a meeting with 20 other administrators. Beware that this can happen to you. Terrifying!
Posted by 5437276175383411813 on Sep 04, 2016
Be careful with this. I just had one pill this morning and I got a rash on my elbows, my knees and my face. MIght be dangerous for some. I had also an acute pain on my back before rush appeared. It made my day a real nightmare!!!! I threw them away! Worst product I've ever had!
Items 1-8 of 8 total